# SDR AALA202407090631

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 26,182 hours, 10,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK WHEN DOING OPERATIONAL TEST OF EMERGENCY LIGHTS FOUND SEATS 36 ABC AND 37 ABC EMERGENCY LIGHTS INOPERATIVE. REPAIRED BLACK WIRE AT SIDE WALL JUNCTION BETWEEN ROWS 35 AND 36 AIRCRAFT LEFT-HAND SIDE. (7260VC14) PER ASM 33-51-04 AND ESPM 20-48-21.
